CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Convexity of the K-energy on the space of Kähler metrics and uniqueness of extremal metrics

Robert Berman (Institutionen för matematiska vetenskaper) ; Bo Berndtsson (Institutionen för matematiska vetenskaper, Algebra och geometri)
Journal of the American Mathematical Society (0894-0347). Vol. 30 (2017), 4, p. 1165-1196.
[Artikel, refereegranskad vetenskaplig]

We establish the convexity of Mabuchi’s K-energy functional along weak geodesics in the space of Kähler potentials on a compact Kähler manifold, thus confirming a conjecture of Chen, and give some applications in Kähler geometry, including a proof of the uniqueness of constant scalar curvature metrics (or more generally extremal metrics) modulo automorphisms. The key ingredient is a new local positivity property of weak solutions to the homogeneous Monge-Ampère equation on a product domain, whose proof uses plurisubharmonic variation of Bergman kernels.

Nyckelord: Constant scalar curvature, Mabuchi funcional, Plurisubharmonic function

Denna post skapades 2017-08-11. Senast ändrad 2017-08-11.
CPL Pubid: 251051


Läs direkt!

Länk till annan sajt (kan kräva inloggning)

Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)
Institutionen för matematiska vetenskaper, Algebra och geometriInstitutionen för matematiska vetenskaper, Algebra och geometri (GU)



Chalmers infrastruktur